# SDR DL72S960283

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CHECK, NR 7 SPOILER ATTACH CASTING CRACKED AT LOWER WING ATTACH.  REPAIRED PER MM 57-20-22.
